# SDR A6WA201644536

- Difficulty date: October 30, 2016
- Submitted: October 31, 2016
- Operation: Air carrier
- Aircraft: N441ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7777
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR RETRACTION AFTER TAKE OFF GEAR DISAGREE MESSAGE RECEIVED. MESSAGE DID NOT CLEAR UNTIL CYCLING GEAR DOWN PER QRH. MESSAGE REMAINED FOR 3 MIN NO OTHER ASSOCIATED EICAS MESSAGE. NOSE GEAR SHOWED RED ON EICAS DISPLAY. HYDRAULIC INDICATIONS NORMAL.
